# SDR AALA202504289603

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737-8
- Aircraft serial: 44450
- Aircraft time: 15,552 hours, 5,863 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: GOT THE CABIN ALTITUDE WARNING ABOUT 10,000 MSL; WE DEPLOYED THE O2 MASK. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MEX. OUTFLOW VALVE AND PRESURIZATION CONTROL OPERTIONAL CHECK GOOD, PER AMM21-31-00-710-801. AND ACCOMPLISHED OUTFLOW VALVE VISUAL CHECK, PER AMM 21-31-03-400-801. NO FAULT NOTED OR FOUND AT MOMENT.
